Response of elastic continuum carrying moving linear oscillator

Alexander V. Pesterev, Lawrence Bergman

Research output: Contribution to journalArticlepeer-review

Abstract

This paper presents a method for solving the problem of the dynamic response of a continuous elastic structure carrying a moving linear oscillator. The method reduces the problem to the integration of a system of linear ordinary differential equations governing the time-dependent coefficients of the series expansion of the response in terms of the eigenfunctions of the continuous structure. The method is simple and elegant and can be applied to any conservative spatially one-dimensional continuum with arbitrary boundary conditions.

Original languageEnglish (US)
Pages (from-to)878-884
Number of pages7
JournalJournal of Engineering Mechanics
Volume123
Issue number8
DOIs
StatePublished - Aug 1997

ASJC Scopus subject areas

  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint

Dive into the research topics of 'Response of elastic continuum carrying moving linear oscillator'. Together they form a unique fingerprint.

Cite this